Online forecast combinations of distributions : Worst case bounds. / Sancetta, Alessio.

In: Journal of Econometrics, Vol. 141, No. 2, 12.2007, p. 621-651.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)621-651
Number of pages31
JournalJournal of Econometrics
Volume141
Issue number2
Early online date1 Dec 2006
DOIs
Publication statusPublished - Dec 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27712835